# SDR DHLA200900021

- Difficulty date: April 1, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 50,524 hours, 28,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAS AN UNUSUAL ODOR COMING THRU THE A/C PACKS FLT DECK DUCT TEMP WAS AT 150 COMPT TEMP 68.  RAN NR 1 AND NR 2 PACK SYS OPS CKED NORMAL ON GROUND IAW AMM 21-00-00 COULD NOT DUPLICATE NO UNUSUAL ODORS
